# SDR GUUA93552041610A

- Difficulty date: April 16, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 28,832 hours, 35,055 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 12951405925
- Condition: Broken
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AFT CAM LOCKS ON AIRSTAIR DOOR WILL NOT ROTATE.  REPLACED TOP AFT AIRSTAIR DOOR MECHANISM CABLE AND RIGGED, OPS CHECK GOOD.
